# SDR C1HA200196014

- Difficulty date: September 2, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 40 KNOTS APT ARMED FOLLOWED BY AUTO PACK TRIP AND ENG FAIL LIGHTS ILLUMINATED, ABORTED T/O RETURN TO GATE. INSPECTED AND CHECKED ENGINES RAN ENGINE AT TAKE-OFF EPR AND OPS CHECK NORMAL.
